# SDR FDEA201104251603

- Difficulty date: April 25, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND 08 EACH HOLES WITH CRACK INDICATION AT LT OUTER WING LOWER ACCESS DOOR CUTOUT AT STA XORS 696.730. REPAIR CARRIED OUT AT LEFT WING OUTER WING LOWER ACCESS DOOR CUTOUT AT XORS 696.730 AS PER DRAWING SG11570004 REVISION A.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 112.
